Alert archive / Virginia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 80, NWS Charleston, WV

June 16, 2016Buchanan County, Dickenson County, Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 16, 2016, 9:12 PM EDT for Buchanan County, Dickenson County, Virginia. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2016, 9:12 PM EDT (01:12 UTC)
Expired
Jun 16, 2016, 10:15 PM EDT
In force
63 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Buchanan County, VA, Dickenson County, VA

The radar

The Jackson,KY radar (KJKL), 116 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 9:43 PM EDTTSTM WND DMGHaysi, VANUMEROUS REPORTS OF TREES AND POWER LINES DOWN THROUGHOUT DICKENSON COUNTY. 911 CENTER REPORTS THE REGION BETWEEN CLINCHCO AND HAYSI WITH SEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
184 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
2257 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

949 
WUUS51 KRLX 170112
SVRRLX
VAC027-051-170215-
/O.NEW.KRLX.SV.W.0080.160617T0112Z-160617T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
912 PM EDT THU JUN 16 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DICKENSON COUNTY IN SOUTHWESTERN VIRGINIA...
  SOUTHERN BUCHANAN COUNTY IN SOUTHWESTERN VIRGINIA...

* UNTIL 1015 PM EDT

* AT 912 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  ROCKHOUSE...OR NEAR BREAKS INTERSTATE...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GRUNDY...HAYSI...JOHN FLANNAGAN LAKE...DAVENPORT...
  BREAKS INTERSTATE...OAKWOOD AND VANSANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3725 8242 3727 8235 3728 8234 3728 8232
      3733 8227 3717 8186 3713 8192 3713 8196
      3712 8197 3713 8199 3712 8200 3709 8202
      3707 8202 3705 8204 3704 8208 3705 8210
      3704 8212
TIME...MOT...LOC 0112Z 302DEG 25KT 3732 8242 

HAIL...1.00IN
WIND...60MPH
 
$$

25
3 follow-up statements
476 
WWUS51 KRLX 170141
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
941 PM EDT THU JUN 16 2016

VAC027-051-170215-
/O.CON.KRLX.SV.W.0080.000000T0000Z-160617T0215Z/
DICKENSON VA-BUCHANAN VA-
941 PM EDT THU JUN 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTHEASTERN DICKENSON AND SOUTHERN BUCHANAN COUNTIES...

AT 941 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HAYSI...MOVING
SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HAYSI...JOHN FLANNAGAN LAKE...DAVENPORT...OAKWOOD AND VANSANT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3728 8234 3728 8226 3717 8186 3713 8192
      3713 8196 3712 8197 3713 8199 3712 8200
      3709 8202 3707 8202 3705 8204 3704 8208
      3705 8210 3704 8212 3722 8238 3727 8235
TIME...MOT...LOC 0141Z 305DEG 26KT 3722 8228 

HAIL...1.00IN
WIND...60MPH
 
$$

25
075 
WWUS51 KRLX 170156
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
956 PM EDT THU JUN 16 2016

VAC027-051-170215-
/O.CON.KRLX.SV.W.0080.000000T0000Z-160617T0215Z/
DICKENSON VA-BUCHANAN VA-
956 PM EDT THU JUN 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTHEASTERN DICKENSON AND SOUTHWESTERN BUCHANAN COUNTIES...

AT 956 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DAVENPORT...
MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HAYSI...JOHN FLANNAGAN LAKE AND DAVENPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3722 8217 3713 8192 3713 8196 3712 8197
      3713 8199 3712 8200 3709 8202 3707 8202
      3705 8204 3704 8208 3705 8210 3704 8212
      3722 8238 3724 8233
TIME...MOT...LOC 0156Z 305DEG 26KT 3716 8217 

HAIL...<.75IN
WIND...60MPH
 
$$

25
819 
WWUS51 KRLX 170223
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1023 PM EDT THU JUN 16 2016

VAC027-051-170233-
/O.EXP.KRLX.SV.W.0080.000000T0000Z-160617T0215Z/
DICKENSON VA-BUCHANAN VA-
1023 PM EDT THU JUN 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DICKENSON AND
SOUTHWESTERN BUCHANAN COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3722 8217 3713 8192 3713 8196 3712 8197
      3713 8199 3712 8200 3709 8202 3707 8202
      3705 8204 3704 8208 3705 8210 3704 8212
      3722 8238 3724 8233
TIME...MOT...LOC 0222Z 302DEG 25KT 3716 8217 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 8:27 PM EDT, 45 minutes earlier.

Area forecast discussion, Jun 16, 8:27 PM EDT, 45 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
827 PM EDT THU JUN 16 2016

.SYNOPSIS...
Storms ending tonight with lingering showers Friday before a
transition to a drier pattern through the weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
Storms still lingering over the SE portion of our cwa as a cold
front dives south. Some storms are still capable of producing
damaging winds and/or hail...but that threat will quickly diminish
over the next few hours. In addition to strong storms with high
winds and damaging hail tonight, there was quite a bit of rain in
Upshur and Randolph counties so creeks are likely quite swollen
there.

Late tonight...flow will turn more northerly and weaken as an
upper low sags south of the area. There will still be some
lingering showers tonight and early Friday as moisture and energy
wrap around the low...but drier...and cooler air will gradually
filter into the region.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Excellent agreement and consistency among the models as ridging
at the surface and aloft builds in behind the departing upper low
and showers. The upper ridge axis will be far enough west to keep
the really hot air off to the west. Thus...a tranquil period with
dry weather and plenty of sunshine...with only slightly above
normal temperatures...are expected for the weekend.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Models are consistent in driving a cold front across the area
early next week in the continuing northwest flow aloft.
However...while there are still timing differences among the
models...all are slower but still quite progressive in bringing
this front through during Tuesday. For Monday...still dry weather
as high pressure shifts east of the area...but somewhat warmer
and more humid Monday on southerly flow. Expect scattered showers
and storms to accompany the front on Tuesday. Cooler and drier
high pressure moves in for the remainder of the work week.

No heat wave is seen in the near future.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Convection exits to the east though widespread mvfr and local ifr
conditions are expected to develop later tonight as the upper low
drops down behind frontal passage. Gradual improvement on Friday
back into VFR as low stratus scatters out.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...

FORECAST CONFIDENCE...Medium

ALTERNATE SCENARIOS: Timing and development of mvfr/ifr
conditions could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            FRI 06/17/16
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    H    M    M    M    M    M    M    M
HTS CONSISTENCY  H    H    H    H    H    M    M    M    M    M    M    M
BKW CONSISTENCY  H    H    M    M    M    L    L    L    L    L    L    L
EKN CONSISTENCY  L    H    H    M    M    M    M    M    M    L    L    L
PKB CONSISTENCY  H    H    H    H    H    M    M    M    M    M    M    M
CKB CONSISTENCY  H    H    H    H    M    M    L    L    L    L    L    L

AFTER 00Z SATURDAY...
IFR not expected.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JMV/JW
NEAR TERM...JW
SHORT TERM...JMV
LONG TERM...JSH/JMV
AVIATION...JW
Hazardous weather outlook, Jun 16, 2:06 PM EDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
206 PM EDT THU JUN 16 2016

OHZ066-067-075-083>087-WVZ006>008-014-015-036-171815-
PERRY-MORGAN-ATHENS-JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-
CABELL-MASON-JACKSON WV-PUTNAM-KANAWHA-FAYETTE-
206 PM EDT THU JUN 16 2016

...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA...SOUTHERN WEST
VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING WITH DAMAGING WINDS THE PRIMARY THREAT.

IN ADDITION...THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS...CAUSING
POOR DRAINAGE AND STREET FLOODING. IF REPETITIVE STORMS
OCCUR...LOCALIZED FLASH FLOODING MAY DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-105-VAZ003-004-WVZ005-013-024>026-033>035-171815-
GREENUP-CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-
MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
206 PM EDT THU JUN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA...AND PORTIONS OF SOUTHERN WEST
VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING WITH DAMAGING WINDS THE PRIMARY THREAT.

IN ADDITION...THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS...CAUSING
POOR DRAINAGE AND STREET FLOODING. IF REPETITIVE STORMS
OCCUR...LOCALIZED FLASH FLOODING MAY DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ076-WVZ009>011-016>020-027>032-037>040-046-047-171815-
WASHINGTON-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
206 PM EDT THU JUN 16 2016

...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING...WITH WIDESPREAD DAMAGING WINDS THE PRIMARY THREAT.

IN ADDITION...THUNDERSTORMS WILL CONTAIN HEAVY DOWNPOURS...CAUSING
POOR DRAINAGE AND STREET FLOODING. IF REPETITIVE STORMS
OCCUR...LOCALIZED FLASH FLOODING MAY DEVELOP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 16, 7:32 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
732 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             1 N SUMMERSVILLE        38.30N  80.84W
06/16/2016  E1.00 INCH       NICHOLAS           WV   PUBLIC

&&

EVENT NUMBER RLX1601021

MAC
Local storm report, Jun 16, 7:57 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
757 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             SUMMERSVILLE            38.28N  80.84W
06/16/2016  M2.10 INCH       NICHOLAS           WV   PUBLIC

            PHOTO AND VIDEO OF HAIL RECEIVED VIA SOCIAL MEDIA.

&&

EVENT NUMBER RLX1601022

MAC
Local storm report, Jun 16, 8:20 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
820 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             MATEWAN                 37.62N  82.17W
06/16/2016  E0.75 INCH       MINGO              WV   EMERGENCY MNGR

&&

EVENT NUMBER RLX1601023

MAC
Local storm report, Jun 16, 8:22 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
822 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     1 N MATEWAN             37.64N  82.17W
06/16/2016                   MINGO              WV   EMERGENCY MNGR

            TREES DOWN NEAR HATFIELD BOTTOMS ALONG ROUTE 49

&&

EVENT NUMBER RLX1601024

MAC
Local storm report, Jun 16, 8:57 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
857 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     HAZELGREEN              39.08N  80.99W
06/16/2016                   RITCHIE            WV   911 CALL CENTER

            TREES REPORTED DOWN IN HAZELGREEN

&&

EVENT NUMBER RLX1601025

MAC
Local storm report, Jun 16, 9:02 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
902 PM EDT THU JUN 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND DMG     2 W CAMDEN              39.06N  80.60W
06/16/2016                   LEWIS              WV   911 CALL CENTER

            LEWIS COUNTY 911 REPORTS NUMEROUS TREES DOWN THROUGHOUT
            THE COUNTY BETWEEN WESTON AND ALUM BRIDGE.

&&

EVENT NUMBER RLX1601026

MAC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:05 PM EDTSevere Thunderstorm WarningRLXBuchanan40 min
Jun 16, 8:32 PM EDTSevere Thunderstorm WarningRLXBuchanan58 min
Jun 16, 10:02 PM EDTSpecial Weather StatementRLXDickenson58 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.